# SDR AALA201803159023

- Difficulty date: March 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N824AN
- Make and model: Boeing 787-9
- Aircraft serial: 40643
- Aircraft time: 5,374 hours, 552 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  SMOKE LAVATORY EICAS MESSAGE OR THE L1 LAVATORY,  HORN, CHIME AND CALL LIGHT, LAVATORY L3 HORN, CHIME NO CALL LIGHT.   NO MESSAGE ON FLIGHT ATTENDANT CAP.  DURING INSPECTION NO EVIDENCE OF SMOKE. SMOKE LAVATORY EICAS MESSAGE EXTINGUISHED AFTER FIVE MINUTES.  DETAILED VISUAL INSPECTION CUT OUT ON LAVATORIES L1 AND L3, NO PROBLEMS EVIDENT. EICAS MESSAGE NO LONGER EVIDENT.  SMOKE DETECTOR OPS CHECKED IAW AMM 26-13-01 AND FOUND NORMAL.
